Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


A Fundamental Approach on Non-integer Order Differential Equation Using Nonlocal Fractional Sub-Strips Boundary Conditions

Discontinuity, Nonlinearity, and Complexity 8(2) (2019) 187--197 | DOI:10.5890/DNC.2019.06.006

M. Subramanian, A.R. Vidhya Kumar, T. Nandha Gopal

Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore, Tamilnadu, India

Download Full Text PDF



The intention of this article is to exhibit the validity and applicability of a fractional sub-strips integral boundary condition on a nonlinear differential equation of fractional order. We propose convergent and stable methods to validate the existence and uniqueness of the stated problem. The scheme is also provided with an illustrative examples.


  1. [1]  Podlubny, I. (1999), Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, Some Methods of Their Solution and Some of Their Applications, Academic Press, San Diego-Boston- New York-London-Tokyo-Toronto.
  2. [2]  Sabatier, J., Agrawal, O.P., and Tenreiro Machado, J. A. (2007), Advances in fractional calculus: theoretical developments and applications in physics and engineering, Springer Netherlands.
  3. [3]  Miller, K.S., and Ross, B. (1993), An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, Newyork.
  4. [4]  Diethelm, K. (2010), The Analysis of Fractional Differential Equations, Springer, Berlin, Heidelberg.
  5. [5]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and applications of fractional differential equations, Amsterdam, Boston, Elsevier.
  6. [6]  Klafter, J., Lim, S.C., and Metzler, R. (2012), Fractional dynamics: Recent advances,World Scientific.
  7. [7]  Bai, Z. (2010), On positive solutions of a nonlocal fractional boundary value problem, Nonlinear Analysis, 72, 916- 924.
  8. [8]  Graef, J.R., Kong, L., and Kong, Q. (2012), Application of the mixedmonotone operatormethod to fractional boundary value problems, Fractional Differential Calculus, 2(1), 554-567.
  9. [9]  Liang, S. and Zhang, J. (2011), Existence of multiple positive solutions for m-point fractional boundary value problems on a infinite interval, Mathematical and Computer Modelling, 54(5-6), 1324-1346.
  10. [10]  Bai, Z.B. and Sun, W. (2012), Existence and multiplicity of positive solutions for singular fractional boundary value problems, Computers and Mathematics with Applications, 63(9), 1369-1381.
  11. [11]  Ahmad, B. and Nieto, J.J. (2011), Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions, Boundary Value Problems, 2011(36).
  12. [12]  Ahmad, B., Ntouyas, S.K., and Alsaedi, A. (2013), A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouville type multistrip boundary conditions, Mathematical Problems in Engineering, Article ID: 320415, 2013.